# SDR SWAA2020022441632

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 4,985 hours, 2,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD PHOTOLUMINESCENT FLOOR STRIP WOULD NOT ILLUMINATE. / R&R PHOTOLUMINESCENT FLOOR STRIP I/A/W MM.
